EconPapers    
Economics at your fingertips  
 

Socially-maximal Nash equilibrium distributions in large distributional games

Chuyi Fang () and Bin Wu

Economics Letters, 2019, vol. 175, issue C, 40-42

Abstract: We formulate the notion of a socially-maximal Nash equilibrium distribution in a large distributionalized game with traits, and show that a socially-maximal Nash equilibrium distribution exists. We also show that no-where equivalence condition is not only sufficient but also necessary to the existence of a socially-maximal Nash equilibrium in a class of large individualized games with traits.

Keywords: Large distributionalized games; Nash equilibrium distribution; Socially-maximal Nash equilibrium distribution (search for similar items in EconPapers)
JEL-codes: C7 D6 (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176518304956
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:175:y:2019:i:c:p:40-42

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-03-31
Handle: RePEc:eee:ecolet:v:175:y:2019:i:c:p:40-42